# SDR CALA2011110800725

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 44,361 hours, 23,381 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APROXIMATELY 3000FT ON DEPARTURE THE AIRCRAFT REQUIRED SIGNIFICANT RIGHT AILERON TO HOLD WINGS LEVEL FLIGHT.  A CHECK OF THE FUEL GAUGES SHOWED NR 1 TANK FULL NR 2 TANK WITH 6400 LBS, CTR TANK 4900 LBS.  ALL PUMPS WERE ON XFEED (CONTINUE ON L/P 8961987).  (REF L/P'S 8961988, 8961989 & 8961990) PERFORMED TEST ON FUEL QTY INDICATION SYSTEM AND VERIFIED STICK MEASURING ALL TANKS FUEL IN REF TO AMM 28-41-03.  SYSTEM TESTS NORMAL AT THIS TIME.  PERFORMED OVERWEIGHT LANDING INSP REF AMM 05-51-74-212-001.  FOUND NORMAL.  A/C OK TO CONTINUE.  (REF L/P 8961990)  PERFORMED TEST ON FUEL QTY INDICATION SYSTEM AND VERIFIED STICK MEASURING ALL TANKS FUEL, IN REF. TO AMM 28-41-03.  SYSTEM TESTS NORMAL AT THIS TIME.  PERFORMED OVERWEIGHT LANDING INSP REF AMM 05-51-74-212 001.  FOUND NORMAL.  A/C OK TO CONTINUE.
